Skip to main content
Skip to main navigation menu
Skip to site footer
UNIWERSYTET KOMISJI EDUKACJI NARODOWEJ
W KRAKOWIE
Search
Open Menu
Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica
Current
Archives
About
About the Journal
Submissions
Editorial Team
Privacy Statement
Contact
Login
Home
/
Archives
/
Vol. 15 (2016)
Vol. 15 (2016)
Published:
2016-01-17
Published
On the superstability of generalized d’Alembert harmonic functions
Iz-iddine EL-Fassi
5-13
PDF
Strong ideals and horizontal ideals in pseudo-BCH-algebras
Andrzej Walendziak
15-25
PDF
An integro-differential inequality related to the smallest positive eigenvalue of p(x)-Laplacian Dirichlet problem
Damian Wiśniewski, Mariusz Bodzioch
27-36
PDF
Affine analogues of the Sasaki-Shchepetilov connection
Maria Robaszewska
37-49
PDF
Several observations about Maneeals - a peculiar system of lines
Naga Vijay Krishna Dasari, Jakub Kabat
51-68
PDF
A sharp companion of Ostrowski’s inequality for the Riemann–Stieltjes integral and applications
Mohammad W. Alomari
69-78
PDF
Construction of a common element for the set of solutions of fixed point problems and generalized equilibrium problems in Hilbert spaces
Muhammad Aqeel Ahmad Khan
79-96
PDF
Properties of two variables Toeplitz type operators
Elżbieta Król-Klimkowska, Marek Ptak
97-106
PDF
New method to solve certain differential equations
Kazimierz Rajchel, Jerzy Szczęsny
107-111
PDF
On the superstability of the cosine and sine type functional equations
Fouad Lehlou, Mohammed Moussa, Ahmed Roukbi, Samir Kabbaj
113-121
PDF
Information
For Readers
For Authors
For Librarians